MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SURGICAL SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SURGICAL SUTURE
Model Number CV-917
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Device history records for the indicated production lot were reviewed and found to meet all requirements prior to release.Additional product from the same lot was tested and found to pass all performance specifications, including tensile strength and needle attachment testing.
 
Event or Problem Description
According to the reporter, at the end of episiotomy closure while using a surjet suturing technique, both the needle and suture broke.Another velosorb suture used to complete procedure.

Brand Name
VELOSORB FAST
Common Device Name
SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key9596562
Report Number3006981798-2020-00001
Device Sequence Number16741034
Product Code GAM
UDI-Device Identifier20884521151656
UDI-Public20884521151656
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2021
Device Model NumberCV-917
Device Catalogue NumberCV-917
Device Lot Number18081617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;